... patient to become dizzy, have sweating and feeling like he is going to faint? The temperature was around 82 degrees and full sun and patient was standing in the sunshine for over 1 hour.
Sorry no one has answered your question. Yes, it can cause problems like this. You should have had a warning when you received your prescription about too much sun. See below & I hope this helps...
Avoid exposure to sunlight or tanning beds. Doxycycline can make you sunburn more easily. Wear protective clothing and use sunscreen (SPF 30 or higher) when you are outdoors. Do not take iron supplements, multivitamins, calcium supplements, antacids, or laxatives within 2 hours before or after taking doxycycline.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Nov 2010 • 2 answers
Doxy Lemmon - I've been taking Doxy over a month now to prevent Malaria. I need to take it one more?
Posted 11 Aug 2011 • 1 answer
Posted 15 Nov 2011 • 1 answer
Posted 24 Dec 2011 • 1 answer
Posted 14 Jan 2012 • 1 answer